Show simple item record

dc.contributor.authorPaláček, Radomír
dc.contributor.authorKrupková, Olga
dc.date.accessioned2012-05-04T07:44:32Z
dc.date.available2012-05-04T07:44:32Z
dc.date.issued2012
dc.identifier.citationBalkan journal of geometry and its applications. 2012, vol. 17, no. 2, p. 77-81.cs
dc.identifier.issn1224-2780
dc.identifier.urihttp://hdl.handle.net/10084/90412
dc.description.abstractWe generalize the Zermelo navigation problem from flat to Riemannian spaces and find the corresponding force representing the action of the wind distribution.cs
dc.language.isoencs
dc.publisherDepartment Mathematics-Informatics of the Faculty of Applied Sciences University Politehnica of Bucharestcs
dc.relation.ispartofseriesBalkan journal of geometry and its applicationscs
dc.relation.urihttp://www.emis.de/journals/BJGA/v17n2/B17-pa.pdfcs
dc.subjectLagrangiancs
dc.subjectEuler-Lagrange equationscs
dc.subjectZermelo navigation problemcs
dc.titleOn the Zermelo problem in Riemannian manifoldscs
dc.typearticlecs
dc.identifier.locationNení ve fondu ÚKcs
dc.type.statusPeer-reviewedcs
dc.description.sourceWeb of Sciencecs
dc.description.volume17cs
dc.description.issue2cs
dc.description.lastpage81cs
dc.description.firstpage77cs
dc.identifier.wos000302643700008


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record